# SDR SWAA2022111559271

- Difficulty date: October 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, BS 344-360, BL 0 CRACKED.   REMOVED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED THE NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0.  APPLIED ALODINE AND PRIME IAW SRM 51-20-01-0G-0, AND AMM 51-21-72-370-801.   INSTALLED THE NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0, AND DWG 141A5400.
